I was wondering if Zoloft caused bad sexual side effects or weight gain?
Hey Andy - I have been on Zoloft for about 3 weeks now. Initially I noticed significant decreased sex drive. It seems to have passed for the most part but I'm not where I used to be. I can't speak to the weight gain. I was putting in hard exercise in summer/fall but just stopped doing it. Given this I can't tell if my weight gain is from Zoloft or lack of exercise.
I never get many side effects from medicines, but Zoloft gave me bad dry mouth. I did not know it was from the Zoloft and I ended up getting 3 cavities! I told my doctor and stopped it. Nothing else happened that I noticed, but I found out I have a thyroid disorder so that could be the reasons for sexual drive going down and anxiety..they were pre-existing. :/
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 5 answers
Posted 2 Sep 2011 • 7 answers
Posted 9 Aug 2012 • 3 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 29 Oct 2015 • 2 answers